Limit Sets of Projectively Flat Manifolds
Commun. Korean Math. Soc. 2000 Vol. 15, No. 3, 541-547
Kyeongsu Park
Jeonju University
Abstract : In this paper, we discuss various limit sets of projectively flat manifolds and relationship between them.
Keywords : limit set, projectively flat manifold
MSC numbers : 53C10, 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd